# SDR FJTA17124871

- Difficulty date: December 8, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N487UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 906
- Aircraft time: 30,084 hours, 34,264 cycles
- Engine: Garrtt TPE331*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: B-Nut
- Condition: Loose
- Location: Prop Governor
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

CREW REPORTED AFTER DEPARTURE FROM MDW AT APPROXIMATELY 3000' THE RT ENG OIL LT CAME ON AND OIL PRESS READ ZERO. PERFORMED RH ENG SHUTDOWN AND RETURNED TO MDW.  BEFORE LANDING, THE CREW REQUESTED EMERGENCY EQUIPMENT TO BE STANDING BY.  AIRCRAFT LANDED WITHOUT FURTHER EVENT.  MAINTENANCE FOUND LUBRICATION LINE B NUT NEAR PROP GOVERNOR LOOSE ON RIGHT HAND ENGINE. TIGHTENED B NUT. SERVICED ENGINE OIL. PERFORMED 4 ENGINE RUNS TO HIGH POWER TO LEAK CHECK. NO LEAKS NOTED. OPS CHECK GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
